# SDR DALA2019031101619

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 119,380 hours, 21,733 cycles
- Engine: Ge CF680C2B6
- Engine time: 77,571 hours, 10,976 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C 1504 - ATB - RETURNED TO AMS DUE TO NR 2 ENGINE LOSS OF OIL QTY AND LOW OIL PRESSURE AFTER TAKEOFF. CONTACTED DISPATCH AND MCC, OIL PRESSURE NEVER GOT BELOW 11 PSI, REDUCED THROTTLE TO IDLE AND TO RETURN TO AMS; EMERGENCY DECLARED. CORRECTIVE ACTION: FOUND LUBE/SCAVENGE PUMP TGB SCREEN CLOGGED WITH SEAL MATERIAL. REPLACED LUBE/SCAVENGE PUMP AND FLUSHED OIL SYSTEM MULTIPLE TIMES. REMOVED BOOSTER FAN BLADES AND REPLACED NR 1 AIR/OIL SEAL AND REINSTALLED BOOSTER FAN BLADES.
